Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

10 days in. IB has begun

All the side effects showed up about a week in.

-redness like sunburned effect

-dry and peeling skin and lips (including ears)

-dry boogies

-dry eyes

But have gotten nothing but lots of support from the people around me so that helps.

    From the album:

    Surprise! I'm posting my Accutane adventure.

    • 4 pictures
    • 0 comments
    • 1 image comment


    Recommended Comments

    There are no comments to display.

    Join the conversation

    You can post now and register later. If you have an account, sign in now to post with your account.

    Add a comment...

    ×   Pasted as rich text.   Paste as plain text instead

      Only 75 emoji are allowed.

    ×   Your link has been automatically embedded.   Display as a link instead

    ×   Your previous content has been restored.   Clear editor

    ×   You cannot paste images directly. Upload or insert images from URL.

    ×